# SDR 2025F00250

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: General aviation
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 73,206 hours, 48,670 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: NAS660310
- Condition: Missing
- Location: Zone 700
- Component: Landing Gear, Boeing
- Component part number: 657376221
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING AS THE NOSE TOUCHED DOWN THE AIRCRAFT STARTED VEERING TO THE LEFT. BOTH REVERSERS WERE NORMAL AND SPEED BRAKE UP. USED DIFFERENTIAL BRAKING BUT WOULD NOT HOLD ON CENTER LINE. USED RIGHT TILLER TO ASSIST BUT IT SUDDENLY JAMMED TO THE LEFT FORCEFULLY. A/C WENT OFF THE RUNWAY THROUGH THE GRASS ONTO A TAXIWAY.
